... heart that lasts for a short time? I wil also feel anxiety and sometimes hand tremors. I am on tambocor. Is this drug related or just something to endured with afib?
13 Nov 2009
You can view a list of side-effects for Tambocor here: http://www.drugs.com/sfx/tambocor-side-effects.html
You should probably mention these symptoms with your doctor at your next visit.
6 Jul 2010
Hi, I am a new recipiant of Tambocor and I was on 100mgs twice daily. I awoke twice in the first two nights with a racing pulse and I have had the shakes since taking the pills. I have now reduced my dosage to half a 100mg twice daily and I feel better and have not woken at night.
2 Sep 2010
You might also give some consideration to sleep disordered breathing such as central and/or obstructive sleep apnea as research has shown a correlation between SDB and A Fib and SDB can often cause awakenings during the night w/racing heart, anxiety, or gasping for air, etc.
16 Oct 2011
Hi, I used to be awakened by symptoms of Afib, before I was diagnosed, with rapid and irregular heartbeats that lasted around two hours. After I went to a cardiologist, he instructed me to go to the hospital the next time this happened. That is when it was confirmed I had AFib. He put me on Sotalol. I have been on it a little over a month and thank God it has stopped my Afib symptons.
- Tambocor Information for Consumers
- Tambocor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tambocor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on metoprolol for my atrial fibrillation for over a year, it has stablilized my heart rythym but although my libido is still strong, the ...
2 answers • 14 Jan 2010
Generalized Anxiety Disorder - I am a recovering alcoholic. My hands are shaking so bad right now &?
... my heart is racing & I can barely form sentences. I really want to quit drinking (& did for 6 months in rehab) but its the only thing ...
5 answers • 25 Mar 2010
I am a 66 year old, athletic vegan female who has just been diagnosed with atrial fibrillation. I have had some high blood pressure but no other ...
8 answers • 5 May 2010
... Doctor has just put me on Multaq 400mg twice a day. I have one to two episodes of atrial fib. a year and am 62 yrs. old. I have never had heart ...
1 answer • 19 Aug 2010
Experience an increase in anxiety and decided to finally increase the dosage to 75. Is it normal when you increase dosage to have some side effects ...
6 answers • 27 Jun 2013